Comment on the paper ‘On the application of some stochastic models to precipitation forecasting’ by T. G. J. Dyer

N. Nicholls, T. G J Dyer

Research output: Contribution to journalComment / DebateOtherpeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)228-233
Number of pages6
JournalQuarterly Journal of the Royal Meteorological Society
Volume104
Issue number439
DOIs
Publication statusPublished - 1978
Externally publishedYes

Cite this

@article{dc80234c3a134ef5a9782fc5cc825796,
title = "Comment on the paper ‘On the application of some stochastic models to precipitation forecasting’ by T. G. J. Dyer",
author = "N. Nicholls and Dyer, {T. G J}",
year = "1978",
doi = "10.1002/qj.49710443918",
language = "English",
volume = "104",
pages = "228--233",
journal = "Quarterly Journal of the Royal Meteorological Society",
issn = "0035-9009",
publisher = "John Wiley & Sons",
number = "439",

}

Comment on the paper ‘On the application of some stochastic models to precipitation forecasting’ by T. G. J. Dyer. / Nicholls, N.; Dyer, T. G J.

In: Quarterly Journal of the Royal Meteorological Society, Vol. 104, No. 439, 1978, p. 228-233.

Research output: Contribution to journalComment / DebateOtherpeer-review

TY - JOUR

T1 - Comment on the paper ‘On the application of some stochastic models to precipitation forecasting’ by T. G. J. Dyer

AU - Nicholls, N.

AU - Dyer, T. G J

PY - 1978

Y1 - 1978

UR - http://www.scopus.com/inward/record.url?scp=84987143811&partnerID=8YFLogxK

U2 - 10.1002/qj.49710443918

DO - 10.1002/qj.49710443918

M3 - Comment / Debate

VL - 104

SP - 228

EP - 233

JO - Quarterly Journal of the Royal Meteorological Society

JF - Quarterly Journal of the Royal Meteorological Society

SN - 0035-9009

IS - 439

ER -